Ask an expert
Question

15 Aug 2007

Noraml ?? 7 Months After Birth
Little one is now 7 months, not BF, still NO PERIOD !!!
Doc put me on Microval and told me to take it as soon as I started my period, I spotted and started taking it. Had "bleeding" for 3 days then it stopped...and since then nothing. Not on contraception at the moment.
Feeling very bloated and uncomfortable.
How much longer?
Very stressed and depressed. Please advise.
Answer 355 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't say when you stopped the Microval. I don't think that anything is wrong. It sometimes takes a while for the hormones to sort themselves out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote